Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 638174, 12 pages
Research Article

A Robust Fractal Color Image Watermarking Algorithm

College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 23 September 2013; Accepted 16 December 2013; Published 2 March 2014

Academic Editor: Yuncai Wang

Copyright © 2014 Jian Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Lu, Yuru Zou, Chaoying Yang, and Lijing Wang, “A Robust Fractal Color Image Watermarking Algorithm,” Mathematical Problems in Engineering, vol. 2014, Article ID 638174, 12 pages, 2014. doi:10.1155/2014/638174